# SDR CX7A194J0416

- Difficulty date: March 7, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 25,959 hours, 29,922 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51533172
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT BLEED AIR LEAK IN FLIGHT ILLUMINATED.  FOLLOWED PROCEDURE, SHUTDOWN ENGINE.  RETURNED TO LEX.
